# SDR ABXA050049

- Difficulty date: February 8, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 46,881 hours, 52,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 59124921
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS SPOTS OF CORROSION ON FORWARD LOWER CARGO DOOR CUTOUT PAN WEB.  CLEANED AND TREATED CORROSION IAW DC-9 SRM 51-10-3.
